# SDR USAA2011072800015

- Difficulty date: July 12, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Closeout Panel
- Part number: 313A1355343
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - NR 1 PYLON MID FAIRING CLOSE OUT PANEL IS WORN AT FORWARD END UNDER INBOARD AND OUTBOARD ANGLE BRACKETS AT NAC STA 282.67.  REPAIRED NR 1 PYLON MID FAIRING CLOSE OUT PANEL IAW EA 130639.
